Journal of Mathematical Analysis and Applications, ( ISI ), Volume (293), No (1), Year (2004-5) , Pages (329-344)

Title : Existence of turbulent behavior for non – chaotic two dimensional jets ( Existence of turbulent behavior for non – chaotic two dimensional jets )

Authors: Javad Abolfazli Esfahani , Zahra Afsharnejad ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The classic models of mass transfer for free turbulent jets very often contain neglected terms. This is because these terms are considered so small that their effect can be neglected; however, because the models are usually structurally unstable, these neglected terms, even if they are small, may change the behavior of the system. Furthermore, the existing classic models cannot simulate the far behavior of the fluid, for example, the eddies existing in the jet region of the fluid stream. In this paper, we consider a general implicit small perturbation of the classic model and study the effect of it on the system. We will show that the local bifurcations may imply the existence of eddies for the fluid stream; for example, we will see that, under some conditions, the Hopf bifurcation generates permanent eddies for the system.

Keywords

Two dimensional jets; Local
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:201673,
author = {Abolfazli Esfahani, Javad and Afsharnejad, Zahra},
title = {Existence of turbulent behavior for non – chaotic two dimensional jets},
journal = {Journal of Mathematical Analysis and Applications},
year = {2004},
volume = {293},
number = {1},
month = {May},
issn = {0022-247X},
pages = {329--344},
numpages = {15},
keywords = {Two dimensional jets; Local bifurcation},
}

[Download]

%0 Journal Article
%T Existence of turbulent behavior for non – chaotic two dimensional jets
%A Abolfazli Esfahani, Javad
%A Afsharnejad, Zahra
%J Journal of Mathematical Analysis and Applications
%@ 0022-247X
%D 2004

[Download]